MathSciNet Relay Station
MathSciNet bibliographic data
MR2021251 (2004i:37015) 37B05 (37A20)
Matui, Hiroki Topological spectrum of locally compact Cantor minimal systems. Proc. Amer. Math. Soc. 132 (2004), no. 1, 87–95 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement